Leader Children's Ibuprofen Liquid, Berry, 8oz

Leader Children's Ibuprofen Liquid, Berry, 8oz

Regular price $5.99 Save $-5.99
/

Only 2 items in stock!

Compared to the active ingredients in Children's Motrin!

Lasts up to 8 hours!

  • For ages 2-11 years
  • Berry Flavored

Suggested Use: N/A

Active Ingredients: Ibuprofen 100mg

Inactive Ingredients: N/A

Other Ingredients: N/A